# SDR SWAA073958

- Difficulty date: August 9, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 71,287 hours, 37,646 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FLOORBEAM CHORD CRACKED AT BS 664, BL 0.  REMOVED AND REPLACED FLOORBEAM CHORD PER SRM.
